Hematopoietic Adverse Events Associated with BNT162b2 mRNA Covid-19 Vaccine


Erdogdu B., ÇINAR O. E. , Malkan Ü. Y. , AKSU S., DEMİROĞLU H., BÜYÜKAŞIK Y., ...More

UHOD-ULUSLARARASI HEMATOLOJI-ONKOLOJI DERGISI, vol.32, no.1, pp.65-67, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 32 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.4999/uhod.226097
  • Journal Name: UHOD-ULUSLARARASI HEMATOLOJI-ONKOLOJI DERGISI
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, EMBASE, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.65-67

Abstract

Our second case is a 49-year-old female patient, two days after receiving BNT162b2 mRNA COVID-19 vaccine, petechiae was started in arms and then in lower extremities. The complaints of weakness and fatigue continued to increase within days. The patient, who was admitted to the hospital ten days later with these complaints, was found to have bi-cytopenia. Bone marrow aspiration and biopsy reported that 20-30% stained with cd19 diffuse positive Terminal deoxynucleotidyl transferase (TdT) in blastic cells. HyperCVAD chemotherapy was started with the diagnosis of b-acute lymphoOur third case is a 57-year-old male patient, difficulty in swallowing, and oral ulceration after vaccination of BNT162b2 mRNA COVID-19 vac